# SDR DLM90080198

- Difficulty date: February 13, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 33,888 hours, 18,071 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5530 · Vertical Stabilizer
- Part: Lug
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD VERTICAL STABILIZER LUG CORRODED.  REPAIRED LT INBOARD VERTICAL STAB LUG, IAW MD90 SRM 55-30-05.
